Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
136 Doctors are Online

Itchy hive like rashes around knees and breasts - Online Doctor Chats

Date : 21-Feb-2012
User rating for this question
Very Good Posted in: Skin Rash
Answered by

General & Family Physician
Practicing since : 2004
Answered : 37 Questions
User :   Dear User, You have started the trial chat with our doctor. This chat is only to provide you an idea how an actual chat would be like. Please note that the time of this chat is insufficient for the doctors to provide you a detailed answer to your questions. After the trial period, you will be redirected to the Payment page and you can select a package of your choice.
Doctor :   Hi
Doctor :   Dr xxxxx here
Doctor :   How can i help u ?
User :   hi im concerned for my roomate, she has what looks like hives starting to cover her body
User :   they have been there for over 2 days now and are spreading
User :   they center under her breasts and on her knees
Doctor :   Was she exposed to any insect bites ?
Doctor :   or does she have any allergy ?
User :   she recently got a naval peircing the other day we thought might be it
User :   not that we know of
User :   we are afraid maybe bed bugs =/
Doctor :   any other symptoms like fever, pain etc ?
User :   she is allergic to peniccillin but hasnt had any
User :   no, just itching
Doctor :   Does she have severe itching and burning pain ?
User :   yes
Doctor :   ok
Doctor :   i dont think there is anything to worry
Doctor :   aply ice packs over the hives
Doctor :   and if available apply betnasol cream over the hives
Doctor :   OR u can take dimenhydrinate tabets which are anti allergy tablets
User :   ok, that is what we have been doing. we shouldnt be afraid that they just keep spreading farther?
Doctor :   can u specify wat have u been applying so far ?
User :   she has been taking benadryl and hydrocortizone cream
Doctor :   In case the above methods have not helped she should be taken to the ER, for medical attention and additional prescription medinces like oral prednisone by her treating doctor
Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor